EconPapers    
Economics at your fingertips  
 

The Identification Problem for Linear Rational Expectations Models

Piotr Zwiernik and Majid Al-Sadoon

No 1114, Working Papers from Barcelona School of Economics

Abstract: We consider the problem of the identification of stationary solutions to linear rational expectations models from the second moments of observable data. Observational equivalence is characterized and necessary and sufficient conditions are provided for: (i) identification under affine restrictions, (ii) generic identification under affine restrictions of analytically parametrized models, and (iii) local identification under non-linear restrictions. The results strongly resemble the classical theory for VARMA models although significant points of departure are also documented.

Keywords: linear systems; identification; linear rational expectations models; vector autoregressive moving average models (search for similar items in EconPapers)
JEL-codes: C10 C22 C32 (search for similar items in EconPapers)
Date: 2019-09
New Economics Papers: this item is included in nep-ecm, nep-ets, nep-ore and nep-upt
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
https://bw.bse.eu/wp-content/uploads/2019/09/1114-file.pdf (application/pdf)

Related works:
Working Paper: The identification problem for linear rational expectations models (2019) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bge:wpaper:1114

Access Statistics for this paper

More papers in Working Papers from Barcelona School of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Bruno Guallar ().

 
Page updated 2025-03-30
Handle: RePEc:bge:wpaper:1114